# SDR ASOA201100259

- Difficulty date: February 9, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 5,238 hours, 3,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CENTER FLOOR PANEL AFT CTR ANGLE HAS CORROSION FS 280. REPAIRED IAW REO 690-53-11-258.
